# SDR DALA2015121807668

- Difficulty date: December 10, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 695-733
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BS 695-733, RBL 45, SEAT TRACK SUPPORT CORRODED. REMOVED CORRODED AREA FROM BS 695-733 CABIN FLOOR STRUCTURE, RBL 45, FOUND 8, AREAS, L-3.5" W-0.090, D-0.025",  L-1.3" W- 0.070" D-0.010",  L-1.4 W-0.070 D-0.015, L-1.5" W-0.085" D- 0.019", L-1.5" W-0.070" D-0.009", L-1.6 W-0.080 D-0.025",  L-1.8 W-0.070, D 0.010 8, L-.050", W-0.040, D 0.040.  FOUND TO BE OUT  OF LIMITS IAW SRM 53-30-57, FIG 101, DETAIL VII.  R & R SEAT TRACK SUPPORT AT MAIN CABIN BETWEEN BS 640 TO 780, RBL 45 IN REF SRM 51-40-02,  AND DWG 143N5099, ER/A 541040-14, REV ORIGINAL.
